... then I woke up exactly 5 hours I had a feeling like a thump in my throat but I also use to get this because of my anxiety I have REALLY bad anxiety to EVERYTHING. well this morning I was ok but towards the middle of the day I noticed when I was up walking my heart rate would go up even told my doctor about it they said these are signs of the medicine and my body is just getting use to it so I also shake sometimes and feel very energetic just sometimes though for the energetic does anyone else have these problems if so do you still have them and when do they stop
2 May 2013
I too am getting ready to start taking zoloft at a very low dose. I just stopped taking prozac because of the side effects. I'm not looking forward to going through the side effect waiting period again, but I really want to find something that helps.
I also get very anxious about many things and I don't usually know the cause.
I will be looking forward to an update from you to see if the side effects lesson and you get some relief. I believe it can take up to 4 to 6 weeks for the med to reach full strength. For some maybe less time.
Wishing you the best!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 200mg zoloft, 2mg of klonopin and I also take suboxone cause I did mess with O/C's, but it helps with cravings for alcohol and keeps me ...
7 answers • 1 Jul 2010
I just started taking zoloft 2 days ago and i keep getting this eye thing.. its like my eyes feel like they are blurry and they can focus but not ...
4 answers • 22 Jan 2011
my Doctor prescribe 50mg of zoloft for anxiety and for my racing thoughts.i was kind of excited and positive to take it since im a little scared od ...
7 answers • 4 Jun 2011
Anyone that has a panic disorder/major depressive disorder/OCD... begin Zoloft only to have the anxiety level go up as a side effect, but the longer ...
4 answers • 14 Aug 2011